Taiwanese Journal of Mathematics

THE F. AND M. RIESZ THEOREM ON GROUPS

S. Koshi

Full-text: Open access

Abstract

This is a survey work or an overview of recent developements of generalizations of the F. and M. Riesz theorem and Riesz sets on groups, emphasizing recent works on non-Abelian cases.

Article information

Source
Taiwanese J. Math., Volume 5, Number 3 (2001), 471-476.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500574943

Digital Object Identifier
doi:10.11650/twjm/1500574943

Mathematical Reviews number (MathSciNet)
MR1849771

Zentralblatt MATH identifier
0985.43003

Subjects
Primary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.) 43A40: Character groups and dual objects

Keywords
F. and M. Riesz theorem Riesz sets in dual objects

Citation

Koshi, S. THE F. AND M. RIESZ THEOREM ON GROUPS. Taiwanese J. Math. 5 (2001), no. 3, 471--476. doi:10.11650/twjm/1500574943. https://projecteuclid.org/euclid.twjm/1500574943


Export citation